# SDR ASOA200901410

- Difficulty date: December 14, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 1,702 hours, 1,212 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619005
- Part serial: K1213
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD SYS (2) VOLUME DROPPED TO 5 PERCENT EDP 2 AND PUMP 2B BOTH GAVE CAUTION MESSAGES. PRESSURE STAYED AT 2800 UNTIL FINAL APPROACH.  TT FOR EDP PUMP WAS AT 55 MINUTES, TT FOR PUMP 2A WAS AT 20 MINUTES.  SYS 2 VOLUME DROPPED TO 0 PERCENT ON FINAL (10 MIN) EMERGENCY DELCARED.  (EMERGENCY DECLARED)
